RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 12, Number 2  


Rational tangles and the modular group
Francesca Aicardi
219
An Index Theorem for Modules on a Hypersurface Singularity
Ragnar-Olaf Buchweitz, Duco van Straten
237
Linear systems of rational curves on rational surfaces
Daniel Daigle, Alejandro Melle-Hernández
261
Optimal stationary solution in forest management model by accounting intra-species competition
A. A. Davydov, A. S. Platov
269
"On one Property of one Solution of one Equation" or Linear ODEs, Wronskians and Schubert Calculus
L. Gatto, I. Shcherbak
275
Cluster structures on simple complex Lie groups and Belavin–Drinfeld classification
M. Gekhtman, M. Shapiro, A. Vainshtein
293
Invariant Symmetries of Unimodal Function Singularities
V. V. Goryunov, J. A. Haddley
313
Partial normalizations of Coxeter arrangements and discriminants
Michel Granger, David Mond, Mathias Schulze
335
Convex bodies associated to actions of reductive groups
Kiumars Kaveh, Askold G. Khovanskii
369
Topological relations on Witten–Kontsevich and Hodge potentials
M. E. Kazarian, S. K. Lando
397
Symplectic structures and dynamics on vortex membranes
Boris Khesin
413
KAM theory for lower dimensional tori within the reversible context 2
Mikhail B. Sevryuk
435
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019